MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT MODEL B SINGLE USE BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXALT MODEL B SINGLE USE BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00542731
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.Block b3: approximated based on the date the manufacturer became aware of the event.The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number.For the exalt model b scope and report number 3005099803-2025-00402 for the exalt model b monitor.It was reported to boston scientific corporation that an exalt model b monitor was used with an exalt model b scope during a bronchoscopy procedure performed on an unknown date, related to a tracheostomy.During the procedure, the home screen came back onto the monitor and the scope was not able to reconnect.The procedure was completed with another exalt model b scope.There were no patient complications reported as a result of this event.

Brand Name
EXALT MODEL B SINGLE USE BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key21349352
Report Number3005099803-2025-00401
Device Sequence Number9078960
Product Code EOQ
UDI-Device Identifier00191506007461
UDI-Public00191506007461
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K211030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542731
Device Catalogue Number4273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown